The Annals of Statistics

Review: A. M. Kagan, Yu. V. Linnik, C. Radhakrishna Rao, B. Ramachandran, Characterization Problems in Mathematical Statistics

P. Diaconis, I. Olkin, and S. G. Ghurye

Full-text: Open access

Article information

Source
Ann. Statist., Volume 5, Number 3 (1977), 583-592.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343861

Digital Object Identifier
doi:10.1214/aos/1176343861

JSTOR
links.jstor.org

Citation

Diaconis, P.; Olkin, I.; Ghurye, S. G. Review: A. M. Kagan, Yu. V. Linnik, C. Radhakrishna Rao, B. Ramachandran, Characterization Problems in Mathematical Statistics. Ann. Statist. 5 (1977), no. 3, 583--592. doi:10.1214/aos/1176343861. https://projecteuclid.org/euclid.aos/1176343861


Export citation